Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Got allergy after sinus infection, advised Xyzal and Cyra. Got relief but still itching after food. Advise?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2356 Questions
Question
Hi Dr.,

I got allergy after a sinus infection. Dr. advised me to take Xyzal (0-0-1) and Cyra (1-0-0) for two weeks.

Got relief. But still itching and redness the body whenever after I am taking the food.

Please advise.
Posted Thu, 12 Sep 2013 in Medicines and Side Effects
 
 
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer:
could be urticaria

Detailed Answer:
Dear sir,

Thank you for posting your query on XXXXXXX

Well looking into your problem you get allergy whenever you take food . Even after taking antihistaminics its persisting . I would like to tell you that some component in your food may be the culprit behind this .

You need to get your allergy testing done so that allergen can be determined . Once allergy ensues it takes lot of time to subside . So dont worry it will settle down . If your treating doctor feels small course of steroids can be prescribed.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Got allergy after sinus infection, advised Xyzal and Cyra. Got relief but still itching after food. Advise? 13 hours later
Thanx. Dr.
 
 
Answered by Dr. Shruti Rijhwani 26 minutes later
Brief Answer:
you are welcome.

Detailed Answer:
Dear sir,

It is a pleasure to help you .

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor